Erratum / Correction to : “A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement”
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, p. 703-704
@article{AIHPB_1995__31_4_703_0,
     author = {La Pe\~na, Victor H. de},
     title = {Erratum / Correction to : ``A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement''},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {4},
     year = {1995},
     pages = {703-704},
     zbl = {0830.60012},
     mrnumber = {1355614},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_4_703_0}
}
Erratum / Correction to : “A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement”. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, pp. 703-704. http://www.numdam.org/item/AIHPB_1995__31_4_703_0/

[1] Y.S. Chow and H. Teicher, Probability Theory. Springer-Verlag, New York, 1978. | MR 513230 | Zbl 0399.60001

[2] V. H. De La Peña, A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement. Ann. Inst. Henri Poincaré, Vol. 30, n° 2, 1994, pp. 197-211. | Numdam | MR 1276997 | Zbl 0796.60020